# SDR DALA2025102307772

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND ON THE FUSELAGE SKIN PANEL AT FR53 TO FR55, STR 42L TO STR 50L COMMON TO THE 197GB A ND 197HB WING TO BODY FAIRINGS.   REPAIRED PER ERA 629865-14. (1265795)
